Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
katiep

ortho tri cyclen question

Recommended Posts

so i'm on ortho tri cyclen to manage my acne, and it's actually working out pretty well. my skin is fairly good for 3 weeks out of the month. thing is, it's not "period week" that things get bad, it's during the second week of active pills (the light blue ones.)

why is this? is there anything i can do about it? please note that i'm also using ortho as a contraceptive, so i need to take the pills every day (no babies, plz!!) but i mean--any tricks for preventing that one-week breakout?

Link to comment
Share on other sites

Ask your dermatologist or doctor; they can answer far better. :D I used ortho tricyclen years ago and don't remember if I continued to have cyclical breakouts back then.

Link to comment
Share on other sites

thank you both! i'll give it one more month to make it an even 6, and if i still get it, i'll call the doc. i think it's almost time for my annual girl-exam anyway...uggggh!!

thanks again!

Link to comment
Share on other sites

either i am hallucinating, or this is getting worse. i'm in the second week of pills right now, and my face looks TERRIBLE. why is this happening??

Link to comment
Share on other sites

It may be that the level of hormones that week is not a good combination for you as far as your skin goes. OTC has 3 different levels of hormones that change each week. Perhaps you would benefit from a monophasic pill instead, where you have the same level of hormones all 3 weeks. When I was on OTC lo I'd get a bunch of new breakouts each week right after the hormone levels changed. It was infuriating! I have to take monophasic pills.

Link to comment
Share on other sites

It may be that the level of hormones that week is not a good combination for you as far as your skin goes. OTC has 3 different levels of hormones that change each week. Perhaps you would benefit from a monophasic pill instead, where you have the same level of hormones all 3 weeks. When I was on OTC lo I'd get a bunch of new breakouts each week right after the hormone levels changed. It was infuriating! I have to take monophasic pills.
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×